# SDR A8ZR20231229002

- Difficulty date: December 6, 2023
- Submitted: December 29, 2023
- Operation: General aviation
- Filed by: Aersale Inc, repair station A8ZR580Y
- Aircraft: N185AN
- Make and model: Boeing 757223
- Aircraft serial: 32379
- Aircraft time: 65,319 hours, 16,459 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Part number: NONE
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLIED WITH THE DEACTIVATION OF ACSS SAFEROUTE THE ADS-B OUT SYSTEM ON BOEING 757 SERIES (TODS A2NM) REF AERSALE EO 757-ATC-015297-801 REV: IR DTD: 09/23/2023. ACCOMPLISHED ON AERSALE W/O 003986 CARD NO 50042.
